Hi. It’s Jenny at AnxietyBoss.com. Our question today is from Anna in Jonesboro, Arkansas. Can Paxil cause nasal irritation?
Yes. One of the side effects of the usage of Paxil is nasal irritation. Because of this, you may experience an abnormal amount of fluid in your nasal passages. It’s also possible that you may experience rhinitis. Rhinitis is the painful chemical irritation that occurs in the mucous membranes of the nose. In addition to the pain, rhinitis may also cause redness and swelling.
Another nasal related side effect is sinus congestion. Sinus congestion occurs when the areas of the mucous lined facial bones become infected or filled with excess fluid. Other types of nasal irritations may include sinus headaches and sinusitis.
Sinus headaches are caused by an excessive amount of fluid that occupies the hollows of the facial bone and especially affects the nasal area. As a result of the excess fluid, the head may experience pain due to the pressure that’s created.
Sinusitis is irritation that’s caused by a chemical reaction which causes pain, redness and swelling. Much like sinus headaches, sinusitis affects the hollows in the facial bones. This especially affects the nasal area.